Journal article icon

Journal article

Uniqueness and stability of Riemann solutions with large oscillation in gas dynamics

Abstract:

We prove the uniqueness of Riemann solutions in the class of entropy solutions in L∞ ∩ BVloc with arbitrarily large oscillation for the 3 × 3 system of Euler equations in gas dynamics. The proof for solutions with large oscillation is based on a detailed analysis of the global behavior of shock curves in the phase space and the singularity of centered rarefaction waves near the center in the physical plane. The uniqueness of Riemann solutions yields their inviscid large-time stability under a...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s002200200615
Journal:
Communications in Mathematical Physics More from this journal
Volume:
228
Issue:
2
Pages:
201-217
Publication date:
2002-06-01
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Language:
English
Pubs id:
pubs:203134
UUID:
uuid:fec157ff-cf51-42e5-a50a-08dfe7a7959f
Local pid:
pubs:203134
Source identifiers:
203134
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP